Export 41 results:
Sort by: Author Title [ Type  (Asc)] Year
Filters: Author is Gilles Pagès  [Clear All Filters]
Conference Paper
Journal Article
Jean-Claude Fort, and Gilles Pagès, "Asymptotics of optimal quantizers for some scalar distributions", J. Comput. Appl. Math., vol. 146, no. 2, Amsterdam, The Netherlands, The Netherlands, Elsevier Science Publishers B. V., pp. 253–275, 2002. Abstract
Vlad Bally, and Gilles Pagès, "Error analysis of the quantization algorithm for obstacle problems", Stochastic Processes & Their Applications, vol. 106(1), 2003. Abstract
Vlad Bally, Gilles Pagès, and Jacques Printems, "First order schemes in the numerical quantization method", Mathematical Finance, vol. 13, issue 1, pp. 1-16, 2003. Abstract  Download: First Order Schmes.pdf (218.51 KB)
Harald Luschgy, Siegfried Graf, and Gilles Pagès, "Fractal functional quantization of mean-regular stochastic processes", Mathematical Proceedings of the Cambridge Philosophical Society, 2010. Abstract
Gilles Pagès, and Jacques Printems, "Functional quantization for numerics with an application to option pricing", Monte Carlo Methods and Appl., vol. 11, no. 11, pp. 407-446, 2005. Abstract  Download: Functional Quantization Num.pdf (531.76 KB)
Harald Luschgy, and Gilles Pagès, "Functional quantization of a class of Brownian diffusions: a constructive approach", Stochastic Processes and their Applications, vol. 116, no. 2, pp. 310 - 336, 2006. Abstract
Harald Luschgy, and Gilles Pagès, "Functional quantization of Gaussian processes", Journal of Functional Analysis, vol. 196, no. 2: Academic Press, pp. 486–531, December, 2002. Abstract
Gilles Pagès, and Jacques Printems, "Optimal quadratic quantization for numerics: the Gaussian case", Monte Carlo Methods and Applications, vol. 9, pp. 135–166, 2003. Abstract  Download: Gaussian Case.pdf (563.34 KB)
Olivier Bardou, Sandrine Bouthemy, and Gilles Pagès, "Optimal quantization for the pricing of swing options", Applied Mathematical Finance, vol. 16, issue 2, pp. 183-217, 2009. Abstract